MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC KEEL TIB TRAY CEM SZ4; SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS INC US PFC KEEL TIB TRAY CEM SZ4; SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY
Model Number 86-4182
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision completed due to loose tibial component, osteolysis, and polyethylene wear.Tibial component was also revised.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Revision right knee.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received stated the following: 1.It was indicated that there was tibial loosening.On what interface did the loosening occur? there was significant loosening and osteolysis of the tibia and the failed interface could not be determined.2.Was/were the bone cement/s used depuy manufactured? if yes, please provide the quantity, product and lot numbers.Unknown and if known would have been stated in the original report, not believed to be depuy synthes cement.3.Please specify which poly was worn.Was it the insert or the patella or both? both.4.Was there an allegation against the revised femoral component? if this is the case i think it is the femur was not revised and would have been marked as still implanted.This case is several weeks ago now and i do many cases and many cst reports.Please understand all information available at the time is included however after several weeks as is the case here it can be very difficult to recall one single case.5.Was surgery time extended? if yes, what is the duration of the delay? no delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide lot specific complaint database search, or manufacturing record evaluation, was not possible as the required lot number was not provided.The information received will be retained for trend analysis, post market surveillance, or other events within the quality system.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
PFC KEEL TIB TRAY CEM SZ4
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13889661
Report Number1818910-2022-05307
Device Sequence Number19273507
Product Code JWH
UDI-Device Identifier10603295216445
UDI-Public10603295216445
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K961685
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/24/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86-4182
Device Catalogue Number864182
Device Lot Number2643709
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2022
Supplement Date Received by Manufacturer04/04/2022
04/08/2022
04/20/2022
Initial Report FDA Received Date03/24/2022
Supplement Report FDA Received Date04/07/2022
04/12/2022
04/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/21/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMPETITOR CEMENT.; COMPETITOR CEMENT.; PFC KEEL TIB TRAY CEM SZ4.; PFC SIGMA CRVD INS SZ4 12.5MM.; PFC*SIGMA/OV/DOME PAT 3PEG,41.; SIG C/R POROCOAT FEM RT SZ 5.; UNK KNEE FEMORAL SIGMA.; UNK KNEE PATELLA SIGMA.; UNK KNEE TIBIAL INSERT SIGMA.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale